# SDR AALA2018080639023

- Difficulty date: July 30, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 46,338 hours, 30,967 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081WG
- Part serial: P3301
- Condition: Leaking
- Location: Apu Bay
- Part time: 30,896 hours, 15,388 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR REPORTED BY INBOUND CREW.  WHILE ON APU. ACCOMPLISHED SOF TROUBLESHOOTING CARD 26L00021001. FOUND APU OIL LEAK TO BE THE SOURCE OF ODOR.  THE AIRCRAFT WAS GROUNDED.  REPLACED APU IAW CARD 26L31049003.
